Top
10
Doctor insights on: What Is The Best Treatment For Facial Flushing

Share
1

1
What are some of the best ways to either reduce facial flushing or cure it completly? 

What are some of the best ways to either reduce facial flushing or cure it completly? 

What's the cause: The best way to treat this is to find the cause and and treat that. Treatment will be different depending on the cause. Please see your doctor to have a conversation. Good luck. ...Read more

See 1 more doctor answer
Dr. Ihab Ibrahim
113 doctors shared insights

Facial Flushing (Definition)

Facial flushing is a clinical finding in which blood has rushed to the skin of the face resulting in a ...Read more


5

5
My husband has had a fever, facial flushing, and body aches on and off for three weeks. What could this be?

It could be time...: to get him to a physician, UC clinic or ER for evaluation and treatment- why would either of you wait 3 weeks and then write an online question: get medical attention-TODAY! ...Read more

7

7
I have what appears to be chronic urticaria. Also get occasional warm facial flushing. How dangerous is this condition? Is anaphylaxis likely?Worried.

I have what appears to be chronic urticaria. Also get occasional warm facial flushing. How dangerous is this condition? Is anaphylaxis likely?Worried.

Don't know: You need to consult an allergist. The problem may just be hives but given all of the other issues, one needs to rule out more serious conditions as well. At this time, it does not appear that your problem is related to anaphylaxis. ...Read more

8

8
I get night time facial flushing and palpitations last few minutes to hour 61yrs thru menopause is it carcinoid syndrome?

Very rare: Carcinoid syndrome is very rare. Flushing from perimenopausal state s is very common. Common things happen commonly. But if you want to rule out carcinoid, ask your doctor to collect a 24 hour urine for 5h-iaa. Then you can put your mind at ease. ...Read more

9

9
Norco (hydrocodone and acetaminophen) cause facial flushing?

It's possible, yes: Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness. ...Read more

See 1 more doctor answer
Dr. Stephen Abraham
558 doctors shared insights

Flushing (Definition)

Flushing is a clinical finding in which blood rushes to an area of skin ...Read more